# SDR ASOA02076

- Difficulty date: February 6, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, A CRACK WAS FOUND ON FRAME 26 AT THE BASE LINE.  MAINTENANCE REPAIRED THE CRACK IAW ASA EO 72-53-0127.  THIS EO REF SERVICE BULLETIN 72-53-1078 AND SRM CHAPTER 51.  THIS EO ALSO INCLUDES REPAIR SPECIFICATIONS FOR FRAME 26 CRACK REPAIR FOR A/C.  (M)
